# SDR SWAA042025

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 69,824 hours, 60,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6573732
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD T/E FLAP CRACKED.  REPAIRED RIGHT OUTBOARD T/E FLAP PER EA.
